RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 2, Pages 279–281 (Mi dan36277)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On overdetermined elliptic boundary value problems

V. A. Solonnikov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (337 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: V. I. Smirnov
Received: 02.01.1970

Citation: V. A. Solonnikov, “On overdetermined elliptic boundary value problems”, Dokl. Akad. Nauk SSSR, 199:2 (1971), 279–281

Citation in format AMSBIB
\Bibitem{Sol71}
\by V.~A.~Solonnikov
\paper On overdetermined elliptic boundary value problems
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 2
\pages 279--281
\mathnet{http://mi.mathnet.ru/dan36277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0291622}
\zmath{https://zbmath.org/?q=an:0231.35029}


Linking options:
  • http://mi.mathnet.ru/eng/dan36277
  • http://mi.mathnet.ru/eng/dan/v199/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Gudovich, S. G. Krein, “Elliptic boundary problems for the system”, Funct. Anal. Appl., 6:4 (1972), 318–319  mathnet  crossref  mathscinet  zmath
    2. I. S. Gudovich, “On the method of orthogonal extension of overdetermined systems”, Math. USSR-Sb., 22:3 (1974), 456–464  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:11
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019